# SDR SWAA032215

- Difficulty date: October 3, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 74,003 hours, 60,077 cycles
- Engine: Pwa JT8D*
- System (JASC): 7603 · Power Lever
- Part: Bearing
- Part number: BACB10A27
- Condition: Worn
- Location: Nr 2 Throttle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE THROTTLE STIFF AND WILL NOT STAY AT IDLE.  REMOVED AND REPLACED NR 2 ENGINE THROTTLE CONTROL CROSS SHAFT BEARING PER MM.
